hi, who of you took risperdal or similar from the same family drugs at fifteen-sixteen, is there a someone here or a way to talk about it?
and at fifteen and a half at what point were you in puberty?
I don’t know maybe the hardness of my sexuality general vigor if now worse because o risperdal, maybe even general libido…
Risperdal may cause pituary tumor in brain due to high prolactine.but its relatively rare.other than its good drug for cognitive functions and yes its quite bad for sexually.its only good option if you are poor and need for effective drug.if you are rich or your bills of drugs paid with government you can try invega.its quite effective and good drug.and it has not much sexual side effects
sorry for my bad english and for wrong verbs, I don’t know well english.
I am not a minor, I am not assuming anything because I have no schizophrenia.
but when I was 15 until I was 16 “they” forced me to take various drugs including risperdal…
I was sure that the psychiatrist was a very ambiguous person with great preferences and had bad intentions towards me.
But at the time I did not correlate, I managed to escape from that witch in time by doing everything to assume nothing. over time I connected the dots, I am a person with excellent memory and good interpersonal skills so I think I am not wrong, I have no big bias, and my experience can confirms. I’m sure the psychiatrist chose risperdal in the end when she starts hating myself for killing my sexuality. I understood this after many years. there are unconscious mental phenomena such as dissonance and dissociation (and also others less predominant) that when you can perceive even a little of their effect on the world is impressive.
Connecting the dots at that point I started looking on the internet and found that even risperdal is seen as an extreme male anti-sex pill, the most invasive and worst. this confirms all my theories that she chose it on purpose (however here I never paid for drugs, and I guess here in Italy is normal for drugs for mental illness) and I also found many testimonies in my language and heree in these forum too, also of other drugs and of minors - young people but also adults.
So I saw it right, and here I am, I have been thinking about it for a lot time and I cannot come to a conclusion. I hope at least that my genetics have not been modified and this sound hilarious but maybe this can. it seems improbably but I don’t know. However I am thinking about this so much (sometimes) and I can add more details that can be interesting if we do a sort of discussion and so on.
I’ve developed ED because of Risperdal.
It’s not a good drug if you need to perform.
My first anti-psychotic medication was Risperdal and you’re right, it killed all my sexuality. I told it to my doctor and we quit that medication because of that. Then I started to take Zyprexa, which didn’t kill my sexuality and also didn’t kill my creativity in music. This side-effect is widely known i.e. that Risperdal is bad for sexuality. There has been numerous threads about it even here over the Sz.com.
I’m an adult female and I have zero sexual sensation on Risperdal. The equivalent of male ED. I’ve been on Risperdal for over 25 years.
Risperdal also killed my ability to play piano fluently.
Risperdal has been the best meds out of the 5 meds I tried. Latuda, Abilify, Zyprexa, Seroquel, Risperdal. My sex drive is normal. On Abilify I had hypersexuality and it was painful physically and psychologically.
I am on 4mg Risperdal. No issues other than negative symptoms but I think these are caused by sz itself. I fixed the negative symptoms with stimulants that boost dopamine but I ended up having psychotic symptoms a few weeks later.
@Wave Do you still take it and then keep ED still or did you quit it and it stayed anyway?
@Heigen5 how old were you when you started taking it? what doses and for how long? what effect did you mainly notice, impotence?
@SkinnyMe do you continue to take him on today or has the piano and sexual problem remained even stopping?
@Aziz 4 mg how long? What’s your weight? Haven’t you noticed any effect on your sexuality? I can’t pm you.
I still take Risperdal @nino180
ED is still an issue but I also have low testosterone and am 56 years old.
The low Testosterone could be because of the Risperdal too.
Since a year, my weight has increased since I was diagnosed with sz but I attribute it to mainly negative symptoms which make me unable to exercise. I am 278lb.
Zyprexa made me eat a lot.
I am still on Risperdal Consta shots and I continue to be asexual and continue to have problems with playing the piano.
Hello, maybe the diffused problem about male inches is not made a lot by prolactine because same meds made different influences different. talked to a dude probabily the mechanism is basically stimulation of the sympathetic nervous system which results in decreased urogenital blood flow and activation of smooth muscle contraction (ie dartos fascia) which together result in shrinkage.
There are also hormonal causes besides this. He said that this influences - and seems to be proved - the flaccid size. There isn’t studies about the erecetion size but it is probabily, obv. with ED. I am asking more information about this at the dude.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.